# SDR CALA2023101703091

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 9,277 hours, 3,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Condition: Inoperative
- Location: M1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1670, LIGHTS SHUT OFF PRIOR TO 12 MINUTES MINIMUN (REF. AAR NR 99985848). REMOVED M1670 IAW B737 AMM 33-51-06-960-802, INSTALLED NEW M1670 BATTERY PACK IAW B737 AMM 35-51-06-960-802, TESTED M1670 IAW B737 AMM 33-51-06-200-801, M1670 CAPACITY CHECKS OK (SDR # 1033997) (WORK ACCOMPLISHED BY V893866 AND AAR QC A-57 V935838).
